# SDR 9517913222

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, THE EMERGENCY LIGHTS BATTERY TEST FAILED EMER L AND EMER R POSITIONS.  REPLACED THE BATTERY PACKS AT FORWARD LEFT AND MIDDLE LEFT POSITIONS. OPERATIONAL CHECK OK.
